hrcak mascot   Srce   HID

Izvorni znanstveni članak
https://doi.org/10.3336/gm.43.1.01

On mod p modular representations which are defined over Fp

L. J. P. Kilford ; Department of Mathematics, University of Bristol

Puni tekst: engleski, pdf (98 KB) str. 1-6 preuzimanja: 329* citiraj
APA 6th Edition
Kilford, L.J.P. (2008). On mod p modular representations which are defined over Fp. Glasnik matematički, 43 (1), 1-6. https://doi.org/10.3336/gm.43.1.01
MLA 8th Edition
Kilford, L. J. P.. "On mod p modular representations which are defined over Fp." Glasnik matematički, vol. 43, br. 1, 2008, str. 1-6. https://doi.org/10.3336/gm.43.1.01. Citirano 24.09.2021.
Chicago 17th Edition
Kilford, L. J. P.. "On mod p modular representations which are defined over Fp." Glasnik matematički 43, br. 1 (2008): 1-6. https://doi.org/10.3336/gm.43.1.01
Harvard
Kilford, L.J.P. (2008). 'On mod p modular representations which are defined over Fp', Glasnik matematički, 43(1), str. 1-6. https://doi.org/10.3336/gm.43.1.01
Vancouver
Kilford LJP. On mod p modular representations which are defined over Fp. Glasnik matematički [Internet]. 2008 [pristupljeno 24.09.2021.];43(1):1-6. https://doi.org/10.3336/gm.43.1.01
IEEE
L.J.P. Kilford, "On mod p modular representations which are defined over Fp", Glasnik matematički, vol.43, br. 1, str. 1-6, 2008. [Online]. https://doi.org/10.3336/gm.43.1.01

Sažetak
In this paper, we will use techniques of Conrey, Farmer and Wallace to find spaces of modular forms Sk(Γ0(N)) where all of the eigenspaces have Hecke eigenvalues defined over Fp, and give a heuristic that these are all such spaces.

Ključne riječi
Modular forms; Hecke polynomials

Hrčak ID: 23528

URI
https://hrcak.srce.hr/23528

Posjeta: 609 *